Proceedings of the Japan Academy, Series A, Mathematical Sciences

Galois groups of polynomials

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 60, Number 4 (1984), 127-129.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515152

Digital Object Identifier
doi:10.3792/pjaa.60.127

Mathematical Reviews number (MathSciNet)
MR755325

Zentralblatt MATH identifier
0566.12015

Subjects
Primary: 12E05: Polynomials (irreducibility, etc.)
Secondary: 20B05: General theory for finite groups

Citation

Yoshizawa, Mitsuo. Galois groups of polynomials. Proc. Japan Acad. Ser. A Math. Sci. 60 (1984), no. 4, 127--129. doi:10.3792/pjaa.60.127. https://projecteuclid.org/euclid.pja/1195515152


Export citation

References

  • [1] D. W. Erbach, J. Fischer, and J. Mckay: Polynomials with PSL(2,7) as Galois group. J. Number Theory, 11, 69-75 (1979).
  • [2] D. G. Higman: Intersection matrices for finite permutation groups. J. Algebra, 6, 22-42 (1967).
  • [3] C. U. Jensen and N. Yui: Polynomials with Dp as a Galois group. J. Number Theory, 15, 347-374 (1982).
  • [4] R. P. Stauduhar: The determination of Galois groups. Math. Comput., 27, 981-996 (1973).
  • [5] B. van der Waerden: Modern Algebra, vol. 1, Unger, New York (1953).
  • [6] H. Wielandt: Finite Permutation Groups. Academic Press, New York-London (1964).
  • [7] H. Zassenhaus: On the group of an equation. Nachr. Akad. Gott. Math.-Phys., K1.II, 147-166 (1967).